MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT SYSTEM

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT SYSTEM
Model Number AVSM09080
Medical Device Problem Codes Material Deformation (2976); Activation Failure (3270)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a manufacturing review could not be performed.The sample was not returned to the manufacturer for evaluation, however, two images were provided.Therefore, the company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one (1) malfunction.A review of the reported malfunction indicated that model avsm09080 vascular covered stent allegedly failed to expand.This report was received from one source.This malfunction involved a patient with no patient consequences.The patient was a (b)(6) year old female weighing (b)(6) lbs.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a manufacturing review could not be performed.The sample was not returned to the manufacturer for evaluation, however, two images were provided.Based on the available information the investigation confirmed the alleged malfunction, however a definite root cause of the reported event could not be determined.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one (1) malfunction.A review of the reported malfunction indicated that model avsm09080 vascular covered stent allegedly failed to expand.This report was received from one source.This malfunction involved a patient with no patient consequences.The patient was a 50 year old female weighing 165 lbs.

Brand Name
COVERA VASCULAR COVERED STENT SYSTEM
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstrasse 6
karlsruhe 76227
GM  76227
MDR Report Key9583526
Report Number9681442-2020-00016
Device Sequence Number10877457
Product Code PFV
UDI-Device Identifier00801741106354
UDI-Public(01)00801741106354
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberAVSM09080
Device Catalogue NumberAVSM09080
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer06/30/2020
Initial Report FDA Received Date01/13/2020
Supplement Report FDA Received Date07/07/2020
Patient Sequence Number1